Patient discussion about adverse drug effect
Q. I am worried about the allergic reactions I had from the Chinese herbal drug. I am worried about the allergic reactions I had from the Chinese herbal drug that I took for my arthritis…..are these safe?
A. Many people have some type of reaction to either a drug and even a supplement. You can check with your doc to get tested to see what your sensitivities are. Regarding arthritis, no milk, cheese, yogurt, butter, anything with milk for starters, AVOID like the plague! Suagr consumption too will raise hell with it. There is a product that someone I knew took, called, "Cell Guard" which he bought at a health food store or Whole Foods. After a couple of months, he was pain free. Its worth a try! Cell Guard is made with SOD or "superoxide dismutase"
Studies have shown that SOD can play a critical role in reducing internal inflammation and lessening pain associated with conditions such as arthritis! Check it out! Let me know how you do!
Q. Is this drug safe? Will there be any side effects? Can anyone update me on this? Hi, My doctor prescribed me Taxol and Herceptin. Is this drug safe? Will there be any side effects? Can anyone update me on this?
A. I want to share my experience with you. It’s not a big deal to try with Taxom and Herception. It does have Side effects and in my case I had bone pain for few days but I didn’t take anything for it really. Herception is a wonderful drug and I have no Side effects as many do not. I did lose the hair...and that did not bother me. Now I need to have correct treatment for survival and to me hair is only an accessory.. Try with wigs if there be severe hair loss?. Don’t rely on self-medication as the illness is deadly and not a simple cold or cough.
Q. Let me know, will there be any side effect by starting new medication. Medication is needed for my friend who is affected by bipolar disorder. We are also searching for some medication guidelines. Let me know, will there be any side effect by starting new medication.
A. There are possible side effects to all medications. Whenever anyone starts a new medication it is important to watch closely for side effects. Some side effects are mild and can be lived with. The pharmacy should provide a printout about the new medications and their possible side effects. It will also have instruction on what to do in the event the patient experiences some of the more serious side effects. Make sure your friend reads the printout, however most people only experience the minor side effects and find that they can live with them. More discussions about adverse drug effect
Good luck with the new meds, I hope your friend is feeling better very soon!